Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Raised blistering like rash on abdomen, bumps on several places, itching and paining. No fever. What could be this?

My 24 month old daughter has a red raised, almost blistering, looking rash on her abdomen. She also has 4 red, single, larger bumps on several places on her body including her face & limbs. She has no fever & does not seem sick otherwise. This began 2 days ago & I have no idea what this is. The larger area on her stomach seemed to itch more at first & then began to hurt her more than itch.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

thanks for writing to health care magic.

Itchy,Blistering rash without fever in children suggest some auto immune disorder.

Most common type occurring in childhood is chronic bullos disorder of childhood.

It needs systemic steroids and dapsone,and you need to consult a dermatologist for it.

Hope this will help.Take care.
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor